# SDR DALA2022051903435

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 55,166 hours, 38,055 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9533 - THE CREW DECLARED AN EMERGENCY FOR AN ANTI-SKID FAIL MESSAGE ON FINAL APPROACH. THE QRH WAS COMPLIED WITH, AND ON THE NEXT APPROACH, THE FAILURE MESSAGE DID NOT RETURN. CORRECTIVE ACTION: MAINTENANCE REPLACED THE LEFT LANDING GEAR INTERLOCK RELAY (R2-5052) AND THE ANTI-SKID BRAKE CONTROL UNIT PER B-717 AMM 32-45-00. THE AIRCRAFT WAS RETURNED TO SERVICE. (LP #8549756)
